| Model Number |
M006580211 |
| Medical Device Problem Codes |
Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown (b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that genesys hta procerva procedure sets was used in a procedure performed on (b)(6) 2020.According to the complainant, the physician was unable to complete the case due to system failure.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.